# SDR USAAD97108

- Difficulty date: June 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N827US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48049
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Condition: Failed
- Location: Lt/Rt Pack
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT/MDT -  FLT 1672 - AIRCRAFT WOULD NOT PRESSURIZE AFTER TAKEOFF.  RETURNED TO FIELD.  REPLACED 4 INCH RUBBER DUCT ON BOTH PACKS.  (X)
